Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points in boundaries of negatively curved groups


Authors: Philip L. Bowers and Kim Ruane
Journal: Proc. Amer. Math. Soc. 124 (1996), 1311-1313
MSC (1991): Primary 20F32
DOI: https://doi.org/10.1090/S0002-9939-96-03478-8
MathSciNet review: 1343682
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J.M. Alonso, T. Brady, D. Cooper, V. Ferlini, M. Lustig, M. Mihalik, M. Shapiro, and H. Short (Editor), Notes on word hyperbolic groups, Group Theory from a Geometrical Viewpoint (E. Ghys, A. Haefliger, and A. Verjovsky, eds.), World Scientific, Singapore, 1991, pp. 3--63. MR 93g:57001
  • 2. D.B.A. Epstein, J.W. Cannon, D.F. Holt, S.V.F. Levy, M.S. Paterson, and W.P. Thurston, Word Processing in Groups, Jones and Bartlett, Boston, 1992. MR 93i:20036
  • 3. Sur les Groupes Hyperboliques d`après Mikhael Gromov, Progress in Math. (E. Ghys and P. de la Harpe, eds.), vol. 83, Birkhäuser, 1990. MR 92f:53050
  • 4. M. Gromov, Hyperbolic groups, Essays in Group Theory (S.M. Gersten, Editor, ed.), vol. 8, Springer-Verlag, MSRI Publ, 1987, pp. 75--263. MR 89e:20070
  • 5. E. Swenson, Negatively curved groups and related topics, PhD Thesis, Brigham Young University, Provo, Utah, 1993.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F32

Retrieve articles in all journals with MSC (1991): 20F32


Additional Information

Philip L. Bowers
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-3027
Email: bowers@math.fsu.edu

Kim Ruane
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-3027
Email: ruane@math.fsu.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03478-8
Keywords: Negatively curved group, Pumping Lemma, boundary of negatively curved group
Received by editor(s): May 31, 1994
Communicated by: James E. West
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society